# SDR MK1Y20230719005

- Difficulty date: July 19, 2023
- Submitted: July 19, 2023
- Operation: General aviation
- Aircraft: N291CR
- Make and model: Boeing 767304
- Aircraft serial: 29137
- Aircraft time: 83,535 hours, 18,518 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

FLOOR TRUSS ASSY PN 145T5300-947: THERE IS 1 ELONGATED FASTENER HOLE AND 1 DRILL START ADJACENT TO AN EXISTING HOLE DIA ¼ ON THE FLOOR TRUSS ASSY. P/N 145T5300-947. THE PART CANNOT BE REPAIRED OR PROCURED IN A FAIR TIME FRAME.
